This was on cnn.com
Basically there are hella kids taking lots of Benedryl, passing out at school etc.
I have kids and I know that this scares me a lot more than some other stuff.
School Fears Epidemic Of Benadryl Overdoses
POSTED: 3:33 pm PST February 28, 2008
UPDATED: 4:25 pm PST February 28, 2008
SWEET HOME, Ore. -- A series of Benadryl overdoses among students at Sweet Home High School led school officials to warn students and parents this week.
School administrators said at least five students, ranging in age from freshmen to seniors, have experimented with overdosing on the drug to get high.
Police estimate the students were taking five times the recommended dosage in order to get high. The overdose leads to extremely high heart rates that can cause death.
Anastasia Park, 15, said she decided to try Benadryl after hearing about it from a friend.
"I took 30 the first time and 20 the second time,” Park said. "I got sent to the (emergency room) both times."
Park wasn't alone. Earlier this month, an incoherent student was stumbling around in a school hallway and another student was found slumped on the floor. They were both taken to the emergency room.
School officials held a special assembly to warn students about trying to get high on Benadryl. They’re also sending a letter home to parents to alert them, too.
"To me, it’s very dangerous and I don’t want it to blossom into a huge epidemic," said Pat Stineff, the school’s principal. "That’s the scary thing."
Park said she’ll never try it again.
"It’s such a big heart risk," she said. "My family has heart problems and there’s a huge risk of a heart attack."